# SDR USAAF00045

- Difficulty date: June 8, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, E, A

## Discrepancy

IND-DCA - FLT 1212 - ON CLIMB-OUT, NR 2 ENGINE FIRE WARNING ILLUMINATED AT FL 100.  THE NR 2 ENGINE WAS SHUTDOWN AND BOTH FIRE EXTINGUISHING BOTTLES WERE FIRED.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 8 MINUTES.  MAINTENANCE REPLACED THE NR 2 ENGINE PYLON AND LOWER FAIRING FIRE LOOPS.  OPS CHECKED OK.  (M)
